Previous |  Up |  Next


nonlinear boundary value problem; asymptotic behaviour of solutions; semiconductors; carrier transport; constant densities of ionized impurities; interior transition layer phenomena
The present paper describes mobile carrier transport in semiconductor devices with constant densities of ionized impurities. For this purpose we use one-dimensional partial differential equations. The work gives the proofs of global existence of solutions of systems of such kind, their bifurcations and their stability under the corresponding assumptions.
[1] L. Recke: An example for bifurcation of solutions of the basic equations for carrier distributions in semiconductors. Z.  Angew. Math. Mech. 67 (1987), 269–271. DOI 10.1002/zamm.19870670614 | MR 0916259 | Zbl 0625.34014
[2] P. C. Fife: Boundary and interior transition layer phenomena for pairs of second-order differential equations. J. Math. Anal. Appl. 54 (1976), 497–521. DOI 10.1016/0022-247X(76)90218-3 | MR 0419961 | Zbl 0345.34044
[3] P. C. Fife: Transition Layers in Singular Perturbation Problems. J. Differential Equations 15 (1974), 77–105. DOI 10.1016/0022-0396(74)90088-6 | MR 0330665 | Zbl 0259.34067
[4] M. G. Crandall, P. H. Rabinowitz: Bifurcation from simple eigenvalues. J. Funct. Anal. 8 (1971), 321–340. MR 0288640
[5] V. L. Bonch-Bruevich: Domain Electric Instability in Semiconductors. Nauka, Moskva, 1972. (Russian)
[6] P. H. Rabinowitz: Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7 (1971), 487–513. MR 0301587 | Zbl 0212.16504
[7] R. E. O’Malley jun.: Phase-plane solutions to some perturbation problems. J. Math. Anal. Appl. 54 (1976), 449–466. DOI 10.1016/0022-247X(76)90214-6 | MR 0450722
[8] D. Henry: Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Mathematics. Springer-Verlag, Berlin-Heidelberg-New York, 1981. MR 0610244
[9] K. W. Chang, F. A. Howes: Nonlinear Singular Perturbation Phenomena: Theory and Applications. Springer-Verlag, New York, 1984. MR 0764395
Partner of
EuDML logo